Topic: Questions for the end of the road
This question is directed to any of you travellers who have had experience with the end stages of cc. My sister is now running a low grade fever and it is almost certainly her stents. She is not a candidate for cleaning or replacing at this point. The question is what happens if my parents decide not to give antibiotics. The reason for this train of thought is that her nausea and vomitting is very poorly controlled. (This is not for lack of trying; the hospice team has been great. She reacts terribly to almost every anti nausea, anti anxiety, sedative drug they have tried). When she is on antibiotics, her vomitting accelerates considerably. So that's the question-what is the likely course of events should they not give antibiotics. Another related question is if anyone has heard of this adverse reaction (hallucinations, screaming, extreme agitation) to psychotropic drugs and what did work in the end. Thank you all in advance, Belle.